| Model Number |
CA1040000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator was alarming for a "service required" alarm condition indicating a possible oxygen blending module board issue.There was no harm or injury reported.The device evaluation has not yet been completed.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator was alarming for a "service required" alarm condition indicating a possible oxygen blending module board issue.There was no harm or injury reported.The device was evaluated by a third-party service center and the customer's complaint was confirmed.The device's oxygen blending module board needs to be replaced to address the issue.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation, a follow up/supplemental report will be completed.